# SDR DXTA2011032104517

- Difficulty date: March 20, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N982QS
- Make and model: Cessna 750
- Aircraft serial: 7500182
- Aircraft time: 8,472 hours, 5,261 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Float Valve
- Condition: Fod
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL390, RECEIVED RT FUEL IMBALANCE. USED CHECKLIST, ABLE TO BALANCE FUEL & RETURNED SWITCHES TO NORMAL. CRUISE, NOTICED FUEL CONTINUED TO UNBALANCE.  APPEARED NO FUEL TRANSFERING FROM CENTER TANK TO RT WING.  TURNED OFF LT CENTER TO WING PUMP.  DECENT, RECEIVED FUEL IMBALANCE AGAIN.  RT TANK 400 LBS LOWER. RAN EMERGENCY CHECKLIST. ENDED WITH 800 LBS IMBALANCE.  LEFT GRAVITY FEED ON & HAD LT TANK TO RT ENGINE CROSSFEED & BOTH CENTER TO WING PUMP SWITCHES OFF. DURING LAST 30 MIN OF FLT, UNABLE TO TRANSFER ANY FUEL FROM LT TO RT TANK. FOUND RT OTBD TRANSFER FLOAT VALVE CLOGGED BY PLASTIC BAG.  REMOVED BAG & INSPECTED RT TANK AREA & FUEL LINES.  NO DEBRIS NOTED. OPS CHECKED GOOD. REF MM 28-20-06.
